Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Using Nuva Ring. Have vaginal discharge, sore muscles. Help?

It is my second week of using NuvaRing. These last three days I have experieced yellow vaginal discharge and my right labia majora is muscle sore. It is very painful. I put ice to aliviate the pain, but I just want the pain to go for good. Is this common with NuvaRing? Should I see the doctor or may I try some OTC remedi
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
The most common side effects of Nuva Ring are vaginal infection, irritation and secretions. Most probably you have developed a vaginal infection. I would suggest you to consult a physician, who may examine and may prescribe you treatment. You may need a course of antibiotics.
Hope this answers your question
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor